# SDR DL738011401

- Difficulty date: August 24, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 1,554 hours, 731 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT ATTENDANT REPORTED AN ELECTRICAL ODOR  IN CABIN AT SEAT ROWS 17&18.  FLIGHT ATTENDANT TURNED OFF   CABIN LIGHTS AND RECIRCULATION FANS WERE TURNED OFF.  SMELL DISAPPEARED AND NO VISIBLE SMOKE WAS NOTED IN THE CABIN    DURING THIS PERIOD.  EXAMINED WIRING UNDER PASS SERVICE UNITS AND CEILING PANELS FROM ROWS 16-19.  NO TROUBLE FOUND.    CHECKED AIR CONDITIONING BAYS AND RECIRCULATION FANS AREA.  NO OVERHEATING OR SMELL NOTED.  RAN BOTH ENGINES TO POWER   WITH BOTH PACKS RUNNING, ALL CABIN LIGHTS ON, VIDEO SYS ON, AND OVEN/COFFEEMAKERS ON. NO TROUBLE FOUND.
